# SDR DL73K011229

- Difficulty date: July 25, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 50,589 hours, 40,385 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Fitting
- Part number: 654685014
- Part serial: 1263
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD ENGINE MOUNT SUPPORT FITTING ASSY WAS FOUND WITH DAMAGED MOUNT HOLES.  THE HOLES WERE OVERSIZED TO CLEAN UP ALL DAMAGE.  REPAIR PER ER/A 402105-14AD.
